MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN PUMP, US CONFIGURATION; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC NGEN PUMP, US CONFIGURATION; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D139702
Medical Device Problem Code Decreased Pump Speed (1500)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure which included a ngen pump and the low fluid warning failed on the pump.They were not receiving a low fluid warning when the bag reached below the 100 ml level.The equipment allowed ablation when the issue occurred.There was no error or warning message about the fluid level on either the ngen monitor or the carto workstation.There was a bubble detected error by the pump which led them to realize the low fluid level.The correct catheter setting was selected, and the pump was switching from ¿low¿ to ¿high¿ flow during ablation.Irrigation pump setup was automatic.The ngen generator was being used in power-controlled mode.No troubleshooting was performed.They replaced and reset the bag; however, they did not go below the threshold again.The issue remained unresolved.They declined any service or repair follow-up.No adverse patient consequence was reported.
 
Additional Manufacturer Narrative
Correction to the initial report: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure which included a ngen pump and the low fluid warning failed on the pump.They were not receiving a low fluid warning when the bag reached below the 100 ml level.The equipment allowed ablation when the issue occurred.There was no error or warning message about the fluid level on either the ngen monitor or the carto workstation.There was a bubble detected error by the pump which led them to realize the low fluid level.The correct catheter setting was selected, and the pump was switching from ¿low¿ to ¿high¿ flow during ablation.Irrigation pump setup was automatic.The ngen generator was being used in power-controlled mode.No troubleshooting was performed.They replaced and reset the bag; however, they did not go below the threshold again.The issue remained unresolved.They declined any service or repair follow-up.No adverse patient consequence was reported.Device investigation details: the unit was analyzed by technical services, following their procedures.They concluded that no failure was found on the unit.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported condition were identified.Additionally, the manufactured date has been provided.Therefore, field h4.Device manufacture date has been populated.All devices are manufactured, inspected, and released to approved specifications as part of biosense webster's quality process.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The hardware investigation has been updated including the h6 codes: as per work order, the reporter replaced the bag and declined the service.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported condition were identified.All devices are manufactured, inspected, and released to approved specifications as part of biosense webster's quality process.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NGEN PUMP, US CONFIGURATION
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER, INC.
560 cottonwood drive
milpitas CA
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19028505
Report Number2029046-2024-01109
Device Sequence Number7069170
Product Code LPB
UDI-Device Identifier10846835017472
UDI-Public10846835017472
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P990071/S037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD139702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/27/2024
10/03/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date09/24/2024
10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK_CARTO 3; UNK_NGEN RF GENERATOR; UNK_SMART TOUCH BIDIRECTIONAL SF
Patient SexUnknown